Home → Magazine Archive → December 1972 (Vol. 15, No. 12) → A new method for the solution of the Cauchy problem... → Abstract

A new method for the solution of the Cauchy problem for parabolic equations

By John Moore, Prentiss Robinson

Communications of the ACM, Vol. 15 No. 12, Pages 1050-1052

partial differential equations. When the equations are defined in unbounded domains, as in the initial value (Cauchy) problem, the solution of the integral equation by the method of successive approximation has inherent advantages over other methods. Error bounds for the method are of order h3/2 and h7/2 (h is the increment size) depending on the finite difference approximations involved.

The full text of this article is premium content


No entries found